default-icon
Wanted to know
I am 21 years old boy and I want to ask that i have taken a health suppliment from my gym coach 3 years 3 months ago and used it for two months October and November in 2013 but later i came to know that they were having Dexona in it which is a corticosteroid. I am totally fit till now doing everything. I am worried that can that drug weak the body organs or the effects of dexona start reversing after discontinuation?
53 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

They can be reversed . You would need the right medicines and dietary guidelines
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.